# SDR DXTA2013032105327

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P192
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT DESTINATION, STARTED APU DURING TAXI IN.  START NORMAL AND GENERATOR LOADED.  AFTER 20 SECONDS, A HARD THUMP AND APU DROPPED OFF LINE.  SMELLED ELECTRICAL FUMES IN IN MAIN CABIN.  SECURED APU.   APU WAS SEIZED. ATTEMPTED TO CONNECT WITH LAPTOP TO GET APU CYCLES. LAPTOP WOULD NOT CONNECT WITH APU.  REPLACED FAILED APU WITH OPERATOR SUPPLIED UNIT IAW MM 49-10-00. ENABLED C/B'S.  OPS/LEAK CHECK PASSED.
